# SDR DL77L091061

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 1,314 hours, 99 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RT TURNS CAUSED A BANGING NOISE AND CAUSED TILLER TO JUMP.   REMOVED LT AND RT NLG WHEEL ASSYS.  INSPECTED BEARINGS AND AXLES NO TROUBLE FOUND.  INSTALLED WHEEL ASSYS PER AMM SPACERS INSTALLED.  TAXIED ACFT MAKING SEVERAL LT AND RT TURNS, NO BANGING FOUND. TILLER OPERATES SMOOTH.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
